Free Delivery On All Orders Over £30
£5.39
Description: Stir up a warm mug of Lemsip Max All in One and sip away the painful symptoms of colds and flu! Sweeten with honey for a soothing lemon drink that goes down easy while you’re snuggled up in bed.
Warnings: For oral use only. This product contains paracetamol. Do not take with any other paracetamol-containing products. Do not take this medication if: You are allergic to any of the ingredients. If you have heart disease or high blood pressure, overactive thyroid, or you’re taking or have taken MAOIs (antidepressants) within 14 days. Consult our pharmacist or doctor before taking if you are pregnant or breastfeeding. Keep all medicines out of the reach and sight of children.
Storage instructions: Do not store above 25 degrees. Do not use after the end of the month of the expiry date. Store in the original package.
Side Effects: Immediate medical advice should be sought in the event of an overdose, even if you feel well. Seek advice from your doctor or our pharmacist before using this medicine if you’re pregnant, planning to become pregnant, breastfeeding or suffer from allergies.
Directions: Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.
Ingredients: Paracetamol 1000mg, Phenylephrine hydrochloride 12.2mg, Guaifenesin 200mg, Aspartame (E951), Sucrose, Sodium.
SKU
X
Questions from our Pharmacist
This product is classified as a Pharmacy Medicine, hence we kindly ask you to respond to a brief questionnaire so that our pharmacy team can verify its suitability for you.
Lemsip Max All in One Lemon - 8 Sachets
You may also like